Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/33293
Type: Journal article
Title: Genetic disorders in gastroenterology and hepatology - polymorphism, alcohol and alcoholic liver disease
Author: Roberts-Thomson, I.
Butler, W.
Citation: Journal of Gastroenterology and Hepatology, 2004; 19(12):1421-1422
Publisher: Blackwell Publishing Asia
Issue Date: 2004
ISSN: 0815-9319
Appears in Collections:Aurora harvest 6
Medicine publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.